MAUDE Adverse Event Report: LAKE REGION MEDICAL ENROUTE,ST,MOD,S,HY,US 95-014; ENROUTE 014 GUIDEWIRE

LAKE REGION MEDICAL ENROUTE,ST,MOD,S,HY,US 95-014; ENROUTE 014 GUIDEWIRE
Model Number 901047-01
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation completed as part of this report.
 
Event or Problem Description
Ecn event description: neuro protection kit was successfully placed and full reverse flow was established.Upon advancing the wire and balloon, the balloon started bumping into the calcified lesion and cca wall, and buckled, which caused the arterial sheath to back out approximately 1 to 1.5cms.Balloon and.014' wire were removed, and.035 j wire and dilator were inserted, and physician attempted to advance the arterial sheath back to it's original position.The arterial sheath appeared to advance, and an arteriogram was conducted to view everything was satisfactory.It was at that point that extrusion was noted.The arterial sheath was removed and access site closed, and physician attempted to repair and visual defects.He attempted access slightly proximal to the original access site, and extrusion was still noted.He then made the decision to convert to cea and repair and damage/defects.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue? removed arterial sheath, and attempted to re-stick proximal to original access site.What is the next course of action? no next course.Physician converted to cea, and did the repair open.Patient present at time of event? yes.Patient complications: dissection, extrusion.In the physician's opinion, did the device or procedure cause or contribute to the patient complication? yes.Please describe the way in which the device or procedure caused or contributed to the patient complication? arterial sheath and dilator extruded through back wall of cca medical or surgical interventions: tcar was converted into a cea.Patient admitted to hospital beyond the standard of care: no patient outcome: expected to fully recover.Device 1: upn sr-250-nps, model number null, lot or serial number (b)(6).If failure mode is 'other,' details: when sheath was re-advanced, a dissection and extrusion occured.Was issue present upon opening package? no question: how did the patient present for the tcar procedure: asymptomatic or symptomatic? answer: asymptomatic question: what side was the tcar performed on, left or right side? answer: left question: was this a standard or high surgical risk procedure? answer: high patient complications.Questions: question: describe any patient symptoms that occurred related to the dissection: answer: none question: was any intervention required to treat the dissection? answer: cea question: was the dissection flow limiting? answer: no question: what actions were taken as a result of the issue? answer: convert to cea question: what bsc devices were used prior to dissection? answer: enhance mpk, nps, and was original advancing the.014' enroute guidewire, along with a 6x25 enflate balloon.Question: what is the anatomical location of the lesion being treated? answer: cca and bifurcation question: what was the type of dissection (a-f)? answer: n/a question: what was the vessel location of dissection? answer: mid to proximal cca question: what the patient's status post-procedure? answer: neuro intact question: which device(s) does the physician feel caused/contributed to the dissection? answer: unknown.Physician thought it occurred during the advancement of arterial sheath.Question: which steps preceded the dissection during the procedure? answer: nps was successfully placed and reverse flow established originally.When the.014' guidewire and 6x25mm enflate balloon were being advanced, the wire was prolapsing and the physician tried to use the balloon to straighten the wire out and give it support.When the balloon bumped up against the calcium, it buckled, causing the arterial sheath to back out at least 1-1.5cms.The balloon and.014' wire were removed, and the.035 j wire and arterial sheath dilator were placed back into the arterial sheath.Originally, the.035 j wire was placed into the ec, but when the physician was trying to get the sheath back to it's original position, he advanced the j to the bifurcation/disease and advanced the arterial sheath.It was at that point that the physician believes the dissection/extrusion occured.The cca runway was short (5.1cm) and the patient had previous neck/spine surgery and couldn't turn his head more than 10 degrees.Question: what device or component caused the dissection? answer: unknown.Physician believes it was the arterial dilator and sheath with the short runway.Question: which step in the procedure was being performed when the dissection occurred? answer: re-advancing the arterial sheath question: what grade was the dissection (grade a-e)? answer: b question: was a planned stent used to cover the dissection? answer: no, converted to cea and repaired open.Question: were additional stents used to cover the dissection? answer: no event date: 2025-12-1.As reported device codes: 1258: device operates differently than expected as reported patient codes: 9398: no clinical signs, symptoms or conditions.

Brand Name
ENROUTE,ST,MOD,S,HY,US 95-014
Common Device Name
ENROUTE 014 GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL
parkome west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
barbara krason
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key24108479
Report Number3006010712-2026-00002
Device Sequence Number12238548
Product Code DQX
UDI-Device Identifier00816349014857
UDI-Public00816349014857
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901047-01
Device Catalogue NumberSR-014-GW
Device Lot Number9339661
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Initial Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown